# SDR SWIA202408140007

- Difficulty date: August 7, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 40,288 hours, 35,960 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE ON THE R/H FUSELAGE BETWEEN FS 559+96 AND 559+112 AND BETWEEN STGR 16R AND 17R MEASURING APPROX 3.5" H X 4" L. THIS IS CLASSIFIED AS A MAJOR REPAIR. FORM M-337 INITIATED.   (FILED CLOSED)   PERFORMED PERMANENT REPAIR ON  R/H FUSELAGE BETWEEN FS 559+96 AND 559+112 AND BETWEEN STGR 16R AND 17R IAW REO 601R-53-51-679 REV -- DATED 2024-08-13.. PERMANENT REPAIR COMPLETED BY MHIRJ MRT AS STATED IN THE STATEMENT OF WORK. COMPLIED WITH STRUCTURAL MAJOR REPAIR TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337. A/C OKAY FOR SERVICE AT THIS TIME.REFERENCE CP 28664057 FOR STEP 3 OF REO 601R-53-51-679, REFERENCE CP 28664063 FOR STEP 4 OF REO 601R-53-51-679. REFERENCE CP 28672239 FOR PRESSURIZATION CHECK OF REPAIRS.
